# SDR TSAA0529052

- Difficulty date: October 23, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 278 HNL - KOA, AFTER TAKEOFF, NR 1 ENGINE HYDRAULIC SYSTEM A LOW PRESSURE LIGHT ILLUMINATED.  CREW DISENGAGED ENGINE DRIVEN HYDRAULIC PUMP AND RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CHANGED HYDRAULIC SYSTEM A CASE DRAIN FILTERS, PRESSURE MODULE FILTERS AND RETURN FILTER.  LEAK CHECK OK.  NO FLUID CONTAMINATION NOTED.  MAINTENANCE CONDUCTED A GEAR SWING CHECK WITH NO DEFECTS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
